# SDR USA2002F00042

- Difficulty date: June 4, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: 6522216113
- Condition: Unlatched
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, ENROUTE, CAPTAIN REPORTED A LOUD NOISE COMING FROM UNDER THE INSTRUMENT PANEL.  HE ALSO REPORTED THE AIRCRAFT WOULD NOT PRESSURIZE.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  FLIGHT TAXIED TO GATE UNDER OWN POWER.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FORWARD E AND E COMPARTMENT DOOR OPEN.  CLOSED AND SECURED DOOR.  VERIFIED PROPER OPERATION OF BOTH E AND E COMPARTMENT DOOR WARNING LIGHTS.  WARNING SYSTEM CHECKS GOOD.
